# SDR AALA202001319008

- Difficulty date: January 29, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 10,646 hours, 4,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR DIFFICULT TO OPEN. INSPECTED A/C, FOUND IN SAFE CONDITION FOR FERRY FLIGHT.***SUPPLEMENTAL ACTION SECT.4 AND 5: ADJUSTED TENSION BOLT TO ACHIEVE PROPER CONTROL HANDLE LOAD. OPERATES NORMALLY. IAW AMM 52-11-00-820-002-A01.***(CLOSED)
